# SDR REXA2012033000384

- Difficulty date: March 29, 2012
- Submitted: March 31, 2012
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 17,213 hours, 14,635 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT AT WS 54.897 HAS CORROSION IN THE NON-CRITICAL REGION.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
